this a side effect
Nausea, throwing up & or vomiting is a common side effect of Adderall.
Unfortunately, there is no way for the doc to know beforehand if one will have side effects from a medicine that one has never tried. Please be sure to let the doc know the development of the side effects. Maybe he/she would prescribe an alternate med.
Wish your son the best, take care.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 6 answers
Posted 22 Apr 2010 • 1 answer
Wat is allopurinol? n in which condition it is used n wat are there side effects.wat is the another?
Posted 11 Jul 2010 • 1 answer
How long will side effects of federally last my son's on day three and he has stomach aches he's 12?
Posted 13 Jan 2014 • 2 answers
I just started taking Trinessa and since starting it my chest hurts all the way down my left arm an?
Posted 29 Mar 2016 • 0 answers